# SDR 20010409AP001

- Difficulty date: February 5, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N9WA
- Make and model: Conaer LA4200
- Aircraft serial: 520
- Aircraft time: 1,455 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Adapter
- Part number: 26700115
- Condition: Cracked
- Location: Fuel System
- Part time: 1,455 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN CABIN, FUEL STAIN LEFT SIDE OF INTERNAL FUSELAGE AT AND BELOW ADAPTER.  VISUALLY INSPECTED PART AND FOUND CRACK AT SUMP DRAIN VALVE FITTING.  FUEL LEAKED INTO AND WAS STANDING IN THE HULL.  LEAK DETECTED DURING REPAIR OF STRUCTURE IN THAT AREA.
